Mathematical Research Letters

Volume 19 (2012)

Number 4

Equivariant cohomology of infinite-dimensional Grassmannian and shifted Schur functions

Pages: 775 – 784

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n4.a4

Authors

Jia-Ming (Frank) Liou (Max Planck Institute for Mathematics, Bonn, Germany)

Albert Schwarz (Department of Mathematics, University of California at Davis)

Abstract

We study the multiplication and comultiplication in the equivariant cohomology of Sato Grassmannian.

Full Text (PDF format)